Research Article
Birkhoff Centre of Paradistributive Latticiods
* Corresponding author
Abstract
We study the Birkhoff centre B(V) of a Paradistributive Latticoid (PDL) V. Assuming the existence of a greatest element and at least one minimal element, we prove that B(V) forms a relatively complemented sub-PDL and derive a decomposition theorem characterizing its elements via direct products. We establish functoriality of B(−) with respect to products and lattice-quotients enforcing commutativity, and we show a bijection between B(V) and complemented principal ideals of V. For associative PDLs, we obtain a correspondence between B(V) and factor-congruences, hence direct decompositions. The results extend earlier work on almost distributive lattices to the broader framework of PDLs and connect with the theory of normal PDLs.
How to Cite
R. Sirisetti, S. R. Kola, R. Bandaru, T. Gaketem, Birkhoff Centre of Paradistributive Latticiods, Int. J. Anal. Appl. 23 (2025), 295. https://doi.org/10.28924/2291-8639-23-2025-295
BibTeX
@article{Sirisetti2025,
author = {Sirisetti, Ramesh and Kola, Satyanarayana Rao and Bandaru, Ravikumar and Gaketem, Thiti},
title = {Birkhoff Centre of Paradistributive Latticiods},
journal = {Int. J. Anal. Appl.},
volume = {23},
year = {2025},
pages = {295},
doi = {10.28924/2291-8639-23-2025-295}
}References
- [1] S. Ajjarapu, R. Bandaru, R. Shukla, Y.B. Jun, Parapseudo-Complementation on Paradistributive Latticoids, Eur. J. Pure Appl. Math. 17 (2024), 1129–1145. https://doi.org/10.29020/nybg.ejpam.v17i2.5042.
- [2] R. Bandaru, S. Ajjarapu, Paradistributive Latticoids, Eur. J. Pure Appl. Math. 17 (2024), 819–834. https://doi.org/10.29020/nybg.ejpam.v17i2.5125.
- [3] R. Bandaru, P. Patel, N. Rafi, R. Shukla, S. Ajjarapu, Normal Paradistributive Latticoids, Eur. J. Pure Appl. Math. 17 (2024), 1306–1320. https://doi.org/10.29020/nybg.ejpam.v17i2.5127.
- [4] G. Birkhoff, Lattice Theory, American Mathematical Society, 1967.
- [5] S. Burris, H.P. Sankappanavar, A Course in Universal Algebra, Springer, New York, 1981. https://doi.org/10.1007/978-1-4613-8130-3.
- [6] W.H. Cornish, Normal Lattices, J. Aust. Math. Soc. 14 (1972), 200–215. https://doi.org/10.1017/s1446788700010041.
- [7] Y.L. Ershov, Relatively Complemented, Distributive Lattices, Algebr. Log. 18 (1979), 431–459. https://doi.org/10.1007/bf01673954.
- [8] J. Harding, A.B. Romanowska, Varieties of Birkhoff Systems Part I, Order 34 (2016), 45–68. https://doi.org/10.1007/s11083-016-9388-x.
- [9] J. Harding, A.B. Romanowska, Varieties of Birkhoff Systems Part II, Order 34 (2016), 69–89. https://doi.org/10.1007/s11083-016-9392-1.
- [10] Y.S. Pawar, Characterizations of Normal Lattices, Indian J. Pure Appl. Math. 24 (1993), 651–656.
- [11] U.M. Swamy, S. Ramesh, Birkhoff Centre of an Almost Distributive Lattice, Int. J. Algebra 3 (2009), 539–546.
- [12] U.M. Swamy, G.C. Rao, Almost Distributive Lattices, J. Aust. Math. Soc. Ser. A 31 (1981), 77–91. https://doi.org/10.1017/s1446788700018498.